MAUDE Adverse Event Report: SYNTHES GMBH MATRIXMANDIBLE SMALL PLATE CUTTER; INSTRUMENT, BENDING OR CONTOURING

SYNTHES GMBH MATRIXMANDIBLE SMALL PLATE CUTTER; INSTRUMENT, BENDING OR CONTOURING
Catalog Number 03.503.079
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, there was a matrix mandible cutter missing a rasp on the side.It was unknown if there was any patient consequences/outcome.This report is for a matrixmandible small plate cutter.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9, h4, h3, h6: the device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: part 03.503.079, lot t935945: manufacturing site: tuttlingen.Release to warehouse date: may 15, 2009.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.H3, h6: a product investigation was completed: visual analysis of the returned sample revealed that the silicon insert component was missing from the device.According with the printed information in the device the silicon insert need to be removed for cleaning and sterilization.Therefore, the allegation of broken cannot be confirmed since the silicon insert can be removed from the device.In addition, stains throughout the device were found, which could have been caused by the washing and sterilization process.The current and manufactured to drawing was reviewed.The overall complaint was unconfirmed as the observed condition would not contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MATRIXMANDIBLE SMALL PLATE CUTTER
Common Device Name
INSTRUMENT, BENDING OR CONTOURING
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19075423
Report Number8030965-2024-04733
Device Sequence Number6769109
Product Code HXP
UDI-Device Identifier10887587011929
UDI-Public(01)10887587011929
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.503.079
Device Lot NumberT935945
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer04/11/2024
05/15/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/07/2024
05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown